A note on the pseudorandomness of the Liouville function

Volume 136 / 2009

Huaning Liu, Wenguang Zhai Acta Arithmetica 136 (2009), 101-121 MSC: 11K45, 11K38. DOI: 10.4064/aa136-2-1


  • Huaning LiuDepartment of Mathematics
    Northwest University
    Xi'an, Shaanxi, P.R. China
  • Wenguang ZhaiCollege of Mathematics Science
    Shandong Normal University
    Jinan, Shandong, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image